Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Lebesgue equivalence to functions of the first Baire class


Author: William J. Gorman
Journal: Proc. Amer. Math. Soc. 17 (1966), 831-834
MSC: Primary 28.20; Secondary 26.35
DOI: https://doi.org/10.1090/S0002-9939-1966-0207945-6
MathSciNet review: 0207945
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Hahn, Reele Funktionen, Erster Teil, Chelsea, New York, 1948.
  • [2] W. Sierpinski, Sur un ensemble punctiforme connexe, Fund. Math. 1 (1920), 8. MR 0039781 (12:597d)
  • [3] T. Swiatkowski, Sur une transformation d'une fonction measurable en une fonction sommable, Fund. Math. 52 (1963), 1-12. MR 0143866 (26:1416)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28.20, 26.35

Retrieve articles in all journals with MSC: 28.20, 26.35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0207945-6
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society